# SDR DLM88991338

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

RTO FOR BURNING SMELL IN COCKPIT SPEED 120KTS.  REPLACED WATER SEPARATOR BAGS.  RAN ENGINES AND APU.  ALL CKS OK.
